Welcome to our new forum! All existing NW Cryobank forum users will need to reset their passwords. Click forgot password and enter your email address to receive the link. Email us at [email protected] with any questions.

Dont feel good

TrishlettesTrishlettes Posts: 674
edited November -1 in Trying to Conceive
I need to b$tch for a bit sorry in advance.

I feel AWFUL on lupron. I felt AWFUL the last time I was on it full strength and now on micro dose I still feel AWFUL. (a little less cause I dont have the water weight gain) but NASTY headaches.

I even thought that it would be nice if I got in a wreck on the highway this morning. Yep its that bad. I felt ok Sunday and during the day Monday but this morning at 4am MASSIVE MIGRAINE. Its still hanging with me. Ive taken treximet which got it mostly gone then 2 excedrine just to try and stave it off.

I feel like crying and giving up. Im tired. Maybe child free living is what I am destined for. (probably hormones talking)

I JUST DONT FEEL GOOD

Im doing accupuncture and massage. Ive given up on weight watchers (too much on my plate as it is literally) Im not going overboard but Im not trying to stick to a diet.

I go back in tomorrow for blood draw and hopefully my E2 is rising and something is growing so I can have an end point of the lupron in my mind.

I JUST DONT FEEL GOOD

K done crabbing
54W9ZxL.jpg54W9m5.png
Tagged:

Comments

  • TheMysticalOneTheMysticalOne Posts: 849 ✭✭
    edited November -1
    Oh I'm sorry you feel so crappy!! That's terrible to be put on medication that makes you feel so bad, when you keep hoping it's doing SOME kind of good...somewhere. I hope you don't have to stay on it too long. Hopefully things will improve and you can move on from that. Just know that we're all thinking of you and that venting is okay!! We all have our days!!

    *Hugs* Feel better!!
    20f6bfc0-5355-4119-ac93-62a0634598bd_zps48a010c3.jpg
    SGASm4.png
  • K&HK&H Posts: 3,368
    edited November -1
    Aww, I'm so sorry! That sounds awful!
    GOzIm4.png
    hAO7m4.png
    CmQMm4.png
  • old mamaold mama Posts: 4,682
    edited November -1
    I am so sorry you feel so bad. My last cycle on Clomid was awful massive migraines every single day. That baby will be so worth it. Hang in there.
  • TheOtherLovingMomsTheOtherLovingMoms Posts: 1,481 ✭✭
    edited November -1
    sorry you are feeling so crappy!!! keeping my fingers crossed that in the end you will have a precious baby to hold and it will all be worth it
    IGXwm4.png
    I just turned 50 and fabulous!!! Enjoying life with my amazing family!!
    Mom to Rachel 33, Bethany 30, Rebekah 30, Zachrey 20 and several angel babies
    Grandma to Larissa 11, Brittney 11, Trevor 11, Destiny 7, Jayvin 6, Jackxon 3, Kaleb Joshua Rian 1. Grandbaby #8, Sariah Grace born 11-17-16
  • Ms.KateMs.Kate Posts: 1,216
    edited November -1
    I'm so, so sorry. I completely empathize with you. I HATED Lupron, I called it B*tchpron, I swear I was a different person on it, and by the end of the stims I wanted to just keel over and die in misery. I know what you're suffering, and I can't imagine the massive headaches and migraines on top of what I experienced.
    I do know that you WILL get through it, you've just got like a week to go of the yuckiness, then it goes away, then you will have a BFP at the end of all this crap and I will be so happy for you. I'm sorry you're having such a hard time, I know you're not making it up, it's just the meds, you'll get through it! (HUG!)
  • Shaeley MaeShaeley Mae Posts: 1,731
    edited November -1
    Sorry. :/
    Fingers crossed that it's all worth it.

    Hugs!!
    IMG_0408-rs.jpgIMG_7844-rs.jpg
  • FlowergirlFlowergirl Posts: 2,040
    edited November -1
    I'm so sorry.... (((hugs))) I sure hope this brings you your baby - then it will all be worth it!!
    After 9 yrs & 1 devastating loss, we got our BFP at 9DPO ~ and welcomed our beautiful son on Halloween! Best treat ever!!

    a3cmlv.jpg
Sign In or Register to comment.